# SDR ASAA2016012815198

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 54,157 hours, 30,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3120621
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD OVERWING EXIT, EMERGENCY EXIT IDENTIFIER LENS BROKEN.  ACFT GROUNDED. REPLACED LENS.
